# SDR IPXA10B63555

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 3500833
- Part serial: 2217
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO WHEEL WELL FIRE WARNING MESSAGE AT LEVEL OFF FL340, WHEEL WELL FIRE WARNING REPEATED ITSELF.  PERFORMED VISUAL INSP AT BOTH WHEEL OVERHEAT DETECTOR, FOUND NO DEFECTS AND NO MESSAGE NOTED.  PERFORMED POWER ENGINE RUN, AND CHECKED DUCT LEAK AT WHEEL WELL, OK REPLACED DUCT LEAK WHEEL WELL CONTROL CARD M826 PRECAUTIONARY.
